# SDR SWIA2020033149769

- Difficulty date: February 5, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Nut Plate
- Condition: Broken
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER INTAKE PANEL 323AT BROKEN NUT PLATE.  (C CHECK) RO 3/27/2020    REMOVED AND REPLACED BROKEN NUTPLATE ON PANEL 323AT REF: CRJ200 SRM.
